# SDR UIEA2012102100487

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,464 hours, 17,860 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Failed
- Location: Fuel Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AT GATE "APU FUEL VALVE" EICAS MESSAGE.  R & R APU FUEL VALVE ACTUATOR. LEAK & OPS CHECKED. REF AMM 28-25-02/401.
